International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 805-810

Time-evolution of a caustic

Nasit Ari and Arthur D. Gorman

Department of Engineering Science, Lafayette College, Easton 18042, Pennsylvania, USA

Received 26 March 1987

Copyright © 1988 Nasit Ari and Arthur D. Gorman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The Lagrange manifold formalism is adapted to study the time-evolution of caustics associated with high frequency wave propagation in media with both spatial and temporal inhomogenities.